You're currently on the Archived AMT website. Please click through to the new site.

[WFNMC LOGO]

World Federation of National Mathematics Competitions

HOME

Mathematics Competitions

Ed. Jaroslav Svrcek

This Journal is published by AMT Publishing (with significant assistance from the UK Mathematics Trust) on behalf of the World Federation of National Mathematics Competitions. It contains articles of interest to academics and teachers around the world who run mathematics competitions, including articles on actual competitions, results from competitions, and mathematical and historical articals which may be of interest to those associated with competitions. See below for a list of past refereed papers.

Subscription

see AMT Publishing

Refereed Papers

2009 Vol 22 No 1

2009 Vol 22 No 2


2008 Vol 21 No 1

2008 Vol 21 No 2


2007 Vol 20 No 1

2007 Vol 20 No 2


2006 Vol 19 No 1

2006 Vol 19 No 2


2005 Vol 18 No 1

2005 Vol 18 No 2


2004 Vol 17 No 1

2004 Vol 17 No 2


2003 Vol 16 No 1

2003 Vol 16 No 2


2002 Vol 15 No 1

2002 Vol 15 No 2


2001 Vol 14 No 1

2001 Vol 14 No 2


2000 Vol 13 No 1

2000 Vol 13 No 2


1999 Vol 12 No 1

1999 Vol 12 No 2


1998 Vol 11 No 1

1998 Vol 11 No 2


1997 Vol 10 No 1

1997 Vol 10 No 2


1996 Vol 9 No 1

1996 Vol 9 No 2


1995 Vol 8 No 1

1995 Vol 8 No 2


1994 Vol 7 No 1

1994 Vol 7 No 2


1993 Vol 6 No 1

1993 Vol 6 No 2


1992 Vol 5 No 1

1992 Vol 5 No 2


1991 Vol 4 No 1

1991 Vol 4 No 2


1990 Vol 3 No 1

1990 Vol 3 No 2


1989 Vol 2 No 1

1989 Vol 2 No 2


1988 Vol 1 No 1

1988 Vol 1 No 2


Between 1984 to 1987 there were 6 editions of a predecessor Newsletter of the WFNMC. Of these the following contained papers are recognised as having the status of refereed papers.

No 6 August 1987

No 5 February 1987

No 4 August 1986

No 3 January 1986

No 2 August 1985

No 1 December 1984

General news, no refereed articles.

WFNMC HOME